Kodai Mathematical Journal

Compactness characterization of commutators for Littlewood-Paley operators

Yanping Chen and Yong Ding

Full-text: Open access

Abstract

In this paper, the authors prove that the commutator [b,L] is a compact operator in Lp(Rn) if and only if b $\in$ VMO(Rn), where L denotes the Littlewood-Paley operators, such as the Littlewood-Paley g-function, Lusin area integral and Littlewood-Paley gλ* function.

Article information

Source
Kodai Math. J., Volume 32, Number 2 (2009), 256-323.

Dates
First available in Project Euclid: 26 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1245982907

Digital Object Identifier
doi:10.2996/kmj/1245982907

Mathematical Reviews number (MathSciNet)
MR2549546

Zentralblatt MATH identifier
1205.42012

Citation

Chen, Yanping; Ding, Yong. Compactness characterization of commutators for Littlewood-Paley operators. Kodai Math. J. 32 (2009), no. 2, 256--323. doi:10.2996/kmj/1245982907. https://projecteuclid.org/euclid.kmj/1245982907


Export citation